# SDR SWIA200820273

- Difficulty date: June 29, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 17,760 hours, 15,377 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE REAR MOUNT THRUST FITTING BALL END CORRODED (C-CHECK).  REPLACED BALL END.
